MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT

VYAIRE MEDICAL INC. VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Model Number 1552016
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 07 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that circuit would not stay on machine has been going on for the last two weeks with other cases.The filter on each limb is disconnecting which is not allowing the circuit to stay on the machine.Patient went into code blue case was continued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 07 nov 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - 13103 this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The defect of disconnection issues was confirmed.The filter was found to have a port below specification resulting in reduced connection force between the filter and circuit.A notification of awareness and training was performed by our molding department regarding this defect.This defect did not meet the criteria for carb escalation therefore no capa was created.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23501761
Report Number1314417-2025-00094
Device Sequence Number15701425
Product Code CAI
UDI-Device Identifier10190752118188
UDI-Public(01)10190752118188(10)0004279610
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1552016
Device Catalogue Number1552016
Device Lot Number0004279610,0004328944,00042796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown